Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
arandomperson

will my hair grow back?

Recommended Posts

I've been taking minocycline 100mg for acne for a while now. About 5 months ago I noticed my hair falling out. It has gotten worse and worse and now my hairline has receded a lot also. I was never told about this side effect until I did some searching and nobody in my family is bald. I was wondering if anyone else experienced hairloss with minocycline and if it regrowed after you stopped taking them.

Share this post


Link to post
Share on other sites

Probably Telogen Effluvium is what you are experiencing now. Minocycline is known to cause auto immune disorder so I am not surprise that it can cause hair loss.

Share this post


Link to post
Share on other sites
I've been taking minocycline 100mg for acne for a while now. About 5 months ago I noticed my hair falling out. It has gotten worse and worse and now my hairline has receded a lot also. I was never told about this side effect until I did some searching and nobody in my family is bald. I was wondering if anyone else experienced hairloss with minocycline and if it regrowed after you stopped taking them.

how old are you

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×